On some problems related to Smarandache notions

M. Perez
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 9, 2003, Number 2, Pages 39—40
Download full paper: PDF, 795 Kb

Details

Authors and affiliations

M. Perez

Related papers

Cite this paper

APA

Perez, M. (2003). On some problems related to Smarandache notions. Notes on Number Theory and Discrete Mathematics, 9(2), 39-40.

Chicago

Perez, M. “On Some Problems Related to Smarandache Notions.” Notes on Number Theory and Discrete Mathematics 9, no. 2 (2003): 39-40.

MLA

Perez, M. “On Some Problems Related to Smarandache Notions.” Notes on Number Theory and Discrete Mathematics 9.2 (2003): 39-40. Print.

Comments are closed.